Proper Clonazepam Withdrawal Method

4 Replies Updated



Conversation Starter

Adamo Says:
via mobile

I have been on klonopin 1mg for 4 months after an acute mixed manic episode. When I asked my psychiatrist if I could taper at 10% (.125mg) every 2 weeks her answer was: No .25mg at a time because if you're not stable to begin with it doesn't matter how you taper ! She's added large of gabapentin on top of this. I intend to milk titrate over the next 4 months. What do I do? Please advise.




Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

It is always best to follow your doctor's instructions.

The FDA warns that this medication carries the risk of being habit forming and may cause withdrawal effects that could include seizures, rebound depression, rebound anxiety, diarrhea, and nervousness.

What dosage are you taking of the Gabapentin?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Alwaysaskquestions Says:
via mobile

Adamo,

So that may be the best comment that a skilled prescriber has ever uttered. People think they have this full blown addiction after weeks of prn use. A taper is not medically indicated simply refrain from taking them you won't experience withdrawal from such limited use. IF you have any questions or concerns it's incumbent upon every patient to advocate for themselves BEFORE the rx'ing of these meds.In 2017 there's no excuse to say I didn't know better I just trusted and followed my docs directions. You wouldn't dive off a bridge if a parent suggested you do so and most trust their parents right? So why would you blindly follow your docs suggestions regardless if you trust them or not? If something doesn't make sense question your doctor. If they fail to take you seriously and disrespect you simply find one that will.

REPLYSHAREREPORT
Was this helpful?     0     1  
3
Adamo Says:
via mobile

I am on 2400mg gabapentin. As to stepping down .25mg I tried this and did not sleep for 5 days. The anxiety & panic chest pain was extreme and I couldn't get up.....

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Adamo Says:
via mobile

It's now 5-6 months of daily 1mg use for me. I was not using it PRN. I'm addicted for sure since I already experience some bad symptoms when I miss a dose or even a day.... Doesn't this require tapering?!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Clonazepam Withdrawal
Klonopin, or clonazepam is one of the hardest drugs to get off of. I have seen this in hospital settings as a nurse myse... 30 replies
withdrawal clonazepam
I stopped taking 1 mg clonazepam one/day maybe five-six days ago because I have a back injury which has flared up and I ... 2 replies
sudden withdrawal from clonazepam
is anyone still having symptoms from a sudden clonazepam withdrawal. could you get any help? ## Pretty much everyone who... 16 replies
On Clonazepam for 7 years -- help with withdrawal?
I have been prescribed Clonazepam (Klonopin) for 7 years, first for Restless Leg, then for ALS. The ALS was diagnosed at... 8 replies
withdrawal method
Hi there,i will be going home for vacation in my home country nxt week and i'm married...i didnt take pills now,beca... 5 replies
Clonazepam help me
I have always used the same brand of clonazepam. However they changed what is in the medication. I've been gravely i... 429 replies
withdrawal from vyvanse
My son had a terrible experience on wyvance. He has phyciatic systems to include halluciations. The doctor took him off ... 421 replies
Withdrawals from soma, morphine, xanax, oxycodone - help please
I have been in pain management for years, lost my doctor along with other patients, and primary won't fill or says s... 294 replies
withdrawal from klonopin 1mg daily
I have been on kolonopin 1 mg daily for 14 months now I am depressed and very anxious most of the time I want to get off... 291 replies
withdrawal symptoms lipitor
How long before muscle aches and weakness subside after discontinuing Lipitor ## Had been on 10mg for 4 years. recently ... 204 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 7 February 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA